# SDR DALA2018102406251

- Difficulty date: October 22, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 49,436 hours, 40,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPS CHECK OF EMERGENCY LIGHT BATTERY PACKS, C/B Z37 EMERGENCY LIGHT CHARGING AND A14 EMERGENCY LIGHTS ARM AND CHARGE POPPED. REMOVED AND REPLACED BATTERY RECHARGEABLE POWER SUPPLY AND BATTERY AFT CARGO PER AMM 33-51-03 AND IPC 33-51-00. OPS TEST GOOD. INSTALL ALL ACCESS COVERS. OK FOR SERVICE.
